# SDR UIEA2018111642609

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT WTB FAIRING STRUCTURE TO FUSELAGE STRAP BS 1175 CORRODED( REMOVED CORROSION AT LH AFT WTB FAIRING STRUCTURE TO FUSELAGE STRAP BS 1175 FOUND WITHIN LIMITS IAW B767 SRM 53-00-71 )
